標題: Pragmatical asymptotical stability theorem with application to satellite system
作者: Ge, ZM
Yu, JK
Chen, YT
機械工程學系
Department of Mechanical Engineering
關鍵字: stability;pragmatical asymptotical stability;satellite
公開日期: 1-十月-1999
摘要: The motion stability of many actual dynamical systems may not be mathematical asymptotical stability in tradition, but it is actual asymptotical stability, namely, pragmatical asymptotical stability, which can be introduced by the concept of probability. To fill the gap between the tradictional idealized mathematical models and the actual reality of dynamical systems, a pragmatical asymptotical stability theorem is given with application to satellite system.
URI: http://hdl.handle.net/11536/31050
ISSN: 0021-4922
期刊: JAPANESE JOURNAL OF APPLIED PHYSICS PART 1-REGULAR PAPERS SHORT NOTES & REVIEW PAPERS
Volume: 38
Issue: 10
起始頁: 6178
結束頁: 6179
顯示於類別:期刊論文


文件中的檔案:

  1. 000083622000095.pdf